My friend gave me a 100 mg capsule of tramadol for my back pain. I took it 4 hours ago. Will I be OK if I'm drinking beer now after 4 hours of taking the capsule? This is my first time taking it. I'm still feeling the effects of it. Is it safe and how long do I have to wait if it's not safe
Since you posted this 4 days ago I'm sure you managed and are OK. However, Tramadol is not a drug to mess with (believe me--I'm on it). It generally stays in your system for approximately 6 hours. The fact that you were still feeling the effects of it made it not a very good choice to drink alcohol. Normally when you are first prescribed Tramadol they start you at 50mg, although they often will prescribe taking 1-2 as needed. Be careful mixing ANY pain medication with alcohol. You're playing with fire. You may have made it through fine this time, but I wouldn't take that to mean you will be OK if you do it again.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2010 • 1 answer
Updated 10 Apr 2018 • 11 answers
Updated 21 May 2014 • 4 answers
Updated 8 Feb 2016 • 2 answers
Tramadol - if a script is for one every six hours, and you have 100, how many days should this last?
Updated 21 Nov 2016 • 1 answer